default-icon
Numbness in hand and legs
I feel numbness in my hands and legs. Doctor prescribed me Nurokind-LC for 2 months 1 tab daily in morning, but after finishing the 2 months course. Tingling arises again. And now starts to pain.
2041 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

The cause for neuropathy needs to be diagnosed and treated. Causes like alcohol intake, drug-induced and Vitamin deficiency need to be addressed. DM, hypothyroidism are other common causes.
Next Steps
Physician/Neurologist consultation.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?

This question featured in :

Numbness in legs when sitting on toilet Hand and leg sweating Right hand and leg numb
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.